# SDR JJBA20240807009

- Difficulty date: August 5, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 47,159 hours, 31,290 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD DIFFICULT DOOR HARD TO OPEN FROM INSIDE. LUBED MCD ROLLERS AND STOPS. OPS CHECK GOOD
